# SDR WRNA200500008

- Difficulty date: April 3, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 69,385 hours, 18,452 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Out Of Adjust
- Location: Escape Hatch
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UPPER DECK ESCAPE HATCH MADE A LOUD BANG AT 23,000 FT. UNABLE TO HEAR DUE TO ESCAPING AIR.  AIRCRAFT RETURNED TO AIRFIELD.  LANDING NORMAL.  ADJUSTED BAYONET FITTING ON THE HATCH.  INSPECTED HATCH INTERIOR AND EXTERIOR IAW 52-21-00.  ALL CHECKS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
